# SDR A6WA200940319

- Difficulty date: April 14, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 22,709 hours, 8,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A9496
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE WAS REMOVED (R2 DOOR), ON 14-APR-09. THIS S/R WAS A SCHEDULED REMOVAL FOR TIME, AND WE COMPLIED WITH A "SAMPLE" ACTUAL DEPLOYMENT OF THE S/R IAW OUR MX PROGRAM REQUIREMENT. THE R2 PAX DOOR (ASSIST BOTTLE PRESSURE WAS CHECKED AND OK) OPENED CORRECTLY, AND DURING DEPLOYMENT, THE S/R DROPPED OUT, WAS TWISTED, WHICH APPEARED TO INHIBIT THE INFLATION OF THE INFLATABLE. (THE RESERVOIR PRESSURE WAS ALSO CHECKED OK JUST PRIOR TO THE DEPLOYMENT). MX HAD TO ASSIST THE INITIAL UNFOLDING (JUST AFTER THE SEQUENCE WAS INITIATED) OF THE S/R ASSY, WHILE THE RESERVOIR WAS ATTEMPTING TO INFLATE THE S/R. THE S/R WAS ONLY PARTIALLY INFLATED, AND THE FRANGIBLE LINKS AND VELCRO STRAPS DID NOT DISCONNECT (AS THEY SHOULD). THE R
